# SDR ASAA2018102626606

- Difficulty date: October 25, 2018
- Submitted: October 26, 2018
- Operation: Air carrier
- Aircraft: N928VA
- Make and model: Airbus A321-253N
- Aircraft serial: 08246
- Aircraft time: 1,250 hours, 370 cycles
- Engine: Cfmint LEAP1A33
- System (JASC): 7320 · Fuel Controlling System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

ENG1 FADEC SYS FAULT THR LVR 1 NOT ABOVE IDLE ECAM MESSAGE ON TAXI IN. GROUNDED - YES. PER GENERAL NUISANCE FAULTS AND T/S TIPS ( ISI 73.00.00045 ) MX-ACTION ACCOMPLISHED PER TSM 73-21-01-810-928A NO CONFIRMATION OF FAULT POST ENG 1 IDLE RUN. A/C RELEASED TO SERV.
